Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Had a fall earlier. CT scan reported a temporal contusion which was evacuated. On medication. Should it be continued?

I fell down on the road in February 2012. Was unconscious. A CT scan revealed a right temporal contusion which was surgically evacuated.I was prescribed Levipil 500 mg twice daily. Strocit 500mg was given, thrice daily, for 10 months and later withdrawn. I am also taking Ecosprin 150 MG once daily. I am diabetic and HT for which I am taking Glyciphage 850 mg twice daily, Amaryl 3 mg once daily and Envas 5mg once daily. A recent MRI of the brain showed ," ex vacuo changes involving the right temporal region with development of glyosis" I had no seizures, then why is the Neurologist asking me to continue Levipil 500 mg twice daily for life? I recently went to Columbia Asia Hospital. Here the Neurologist asked me to discontinue Levipil and take Tegretol CR 200 mg in the morning and 300 mg at night and Frisium 10 mg at night.Also advised CT angiogram of brain and neck. I have not started on Tegretol and Frisium. Can I change over /
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
friend after glyosis it is usual that at a time seizure can be precipitated. if you do not have problem with levipil (some side effects like drowsiness, weakness, unsteady gait, coordination problems, headache) then u can continue on the same thanks.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor